Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Prostate is purple in color, started shrinking and has blood blisters on it. Required treatment?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 5176 Questions
thank you. my husbands prostate is purple and shrinking in size, he has had blood blisters there also.,and never asked him or noticed, been impotent for about5 or more years. this depresses him, on an antidepressant has low testosterone, i asked why they never caught or treated his low T, they said it was too late now,which upset me because in the last six years he has been losing his muscle mass and strength, this CA,
Posted Fri, 3 May 2013 in Testicle Problems
Answered by Dr. P. T. Patil 2 hours later

Thanks for your query. I am little confused about the statement that your husband's prostate is shrinking, is purple in colour and has blood blisters on it because prostate is not a visible organ and it never shrinks. I assume that you want to mention testicle. I shall be happy if you clarify your statement whether you mean to say Testicles or Prostate.

Your husband has diabetes, hypertension, high cholesterol levels, neuropathy and depression.
He is having problem of erectile dysfunction since last 5 years and has been detected to have low Testosterone levels.

The erectile dysfunction could be due to multiple organic diseases which he has and not due to low testosterone. I have seen many patients having good erection even with low serum testosterone levels .

Testosterone is hormone secreted by interstitial cells in Testes and has action of stimulation of sex drive and libido and has no role to play in penile erection.

Shrinking Testis I would say is theoretical impossibility as I have not heard of shrinking of testicles with advancing age. Most likely, it is your anxiety. Please consult a qualified Endocrinologist or Urologist for clinical assessment and further treatment and to explore the possibility of he getting erection with newer drugs like 5 Phospo Diesterase Inhibitors like (Sildenaphil or Udenaphil) .

Hope I have answered your query.
Please feel free to ask if you have any more questions. I shall be happy to help you.

Thanks with Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor